# SDR C2XA96IA003

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1C INSPECTION, FOUND LEFT FORWARD LOWER SEAT TRACK CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
